# SDR AT9900786

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT ANGLE AT BS 1039 CORRODED FROM RBL 4 TO RBL 15.  REMOVED CORROSION, FABRICATED STACKED ANGLE REPAIR, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-2, 53-01 FIG 2, 51-30-2 AND 51-10-3.
